U.S. doctors online nowAsk doctors free
United Kingdom
A 38-year-old female asked:

i ve below normal testosterone & low estrogen, am 38 f, how much calcium+vit d shd i take 2 prevent bone loss, ve normal period, also taking omeprazole?

1 doctor answer9 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
See details: Recent studies have questioned whether supplemental calcium has any benefit for preventing or treating bone loss. I currently do not recommend supplemental calcium above small doses. If you are on omeprazole, take calcium citrate, not calcium carbonate. Finally, get a vitamin d level checked and adjust the vitamin d dose accordingly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 34-year-old member asked:

My skin partially peeled off the bottom of my feet how can I prevent pain while walking?

2 doctor answers3 doctors weighed in
Dr. James Chen
Sports Medicine 15 years experience
Multi-layer dressing: Use sterile dressing and antibiotic ointment over the exposed skin to prevent infection and promote healing. Use a second layer of dressing or gauze. In between the first and second layer apply a lubricant such as vaseline or petroleum jelly. Secure those layers with a roll gauze and tape. All of this goes under your sock and should prevent pain when walking.
A 25-year-old member asked:

What could severe lower abdominal and lower back pain with extreme mood changes and heavy bleeding during menstrual cycle be?

2 doctor answers6 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
Endometriosis? C MD: Dysmenorrhea (painful periods), dysfunctional uterine bleeding (abnormal bleeding during menses), dysphoric syndrome (severe mood changes); could be hormonal. Could be endometriosis (abnormal deposition of uterine tissue outside the inner lining of uterus; hormonally sensitive, painful. Could be uterine polyp, fibroid, or mass. If rectal bleed, then poss infl bowel, ca. See your doc.
A 20-year-old female asked:

I am on an IUD as a contraceptive and have had it since november 2011. Everything has been fine until two weeks ago, I had vaginal thrush. And have now realized i'm a few days late of my period. Could this be an effect of having thrush?

1 doctor answer1 doctor weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
VAGINITIS: The most common cause of vaginitis is monilial or fungus infection. It is like cottage cheese discharge and itchy.Iud sometimes causes a lot of menstrual bleeding otherwise ok. This is not related to your infection or delayed mens. You need treatment for your vaginitis.
Massillon, OH
A 20-year-old female asked:

Severe cramps during menstrual cycle, short periods, recurring yeast infection, painful bowel movement, cramp after orgasm. What could this be?

1 doctor answer1 doctor weighed in
Dr. Luis Gonzalez
Obstetrics and Gynecology 39 years experience
Endometriosis : Though you may have more than one condition causing these symptoms, endometriosis is common to all these. A gynecologic emanation and a laparoscopic diagnosis may settle the mystery. The illustration shows common locations for this disease.
Weslaco, TX
A 25-year-old female asked:

Hi.. Im having excessive vaginal discharge abdominal pain(cramps) and I've been bloated since.. I finished my menstrual cycle on the 5 of this month... This had never happened to me... I also had a delivery 4 months ago... Im very concerned about this bec

1 doctor answer1 doctor weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Endometritis: With your recent delivery, you are susceptible to infection of your lining of your uterus. Contact your ob.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.